MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-64
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by the customer that during routine check, the cs300 intra-aortic balloon pump (iabp) had a power supply problem.There was no patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.A getinge field service engineer (fse) turned on the machine and noticed the batteries were at 0% and the machine would immediately turn off.Fse turned the machine back on, and the cs300 remained on, and the batteries were charging normally.Fse checked the power supply and the menu, and the voltages were correct and therefore deduced that the machine was turning off because it was not plugged into the mains.Fse performed preventive maintenance at the same time.Batteries were replaced during this maintenance.Equipment tested according to the manufacturer's protocol and operational.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21749552
Report Number2249723-2025-0001537
Device Sequence Number15825734
Product Code DSP
UDI-Device Identifier10607567108308
UDI-Public(01)10607567108308
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-64
Device Catalogue Number0998-00-3023-64
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown